item(s) in your cart
Add more for free shipping!
item(s) in your cart
This order ships free!

Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz

Retail: $10.06
Our Price: $9.30
SKU:
305730160308
UPC:
305730160308
GroupID:
14dca8082eb4ecd7d9218ca90f54fca963d3ae2a
Product Line:
Coated Caplets
Product Type:
Ibuprofen
Format:
Coated Caplets
Strength:
200 mg
Unit Count:
50 Count
Number of Packs:
1 Pack
Brand Name:
Advil
Has Scent:
N
Advil (50 Count) Pain Reliever/Fever Reducer Coated Caplet, 200mg Ibuprofen, Temporary Pain Relief Photo 1
Advil (50 Count) Pain Reliever/Fever Reducer Coated Caplet, 200mg Ibuprofen, Temporary Pain Relief Photo 1
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 1
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 2
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 1
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 3
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 2
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 4
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 3
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 4
Advil (50 Count) Pain Reliever/Fever Reducer Coated Caplet, 200mg Ibuprofen, Temporary Pain Relief Photo 1
Advil (50 Count) Pain Reliever/Fever Reducer Coated Caplet, 200mg Ibuprofen, Temporary Pain Relief Photo 1
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 1
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 2
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 1
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 3
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 2
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 4
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 3
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz Photo 4
Advil Coated Caplets Ibuprofen Coated Caplets, 200 mg, 50 Ct 1.9 oz
Earn $0.93 rewards credit
Vitabox customers automatically receive 10% back on every order as rewards credit.
Free Shipping Over $35

Description

Product Description

  • Advil Liqui-Gels provide liquid fast pain relief for headaches, back pain, and muscle pain.
  • Advil is the world’s #1-selling over-the-counter pain reliever.
  • The medicine in Advil relieves pain at the site of inflammation.
  • No other OTC pain reliever has been proven to work faster, stronger or longer on tough pain than Advil.

Allergens

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:


  • Hives
  • Facial swelling
  • Asthma (wheezing)
  • Shock
  • Skin reddening
  • Rash
  • Blisters


If an allergic reaction occurs, stop use and seek medical help right away.

Warnings

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:


  • are age 60 or older
  • have had stomach ulcers or bleeding problems
  • take a blood thinning (anticoagulant) or steroid drug
  • take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
  • have 3 or more alcoholic drinks every day while using this product
  • take more or for a longer time than directed


Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:


  • are age 60 or older
  • have had stomach ulcers or bleeding problems
  • take a blood thinning (anticoagulant) or steroid drug
  • take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
  • have 3 or more alcoholic drinks every day while using this product
  • take more or for a longer time than directed


Do not use


  • if you have ever had an allergic reaction to any other pain reliever/fever reducer
  • right before or after heart surgery

Disclaimer

The product descriptions and instructions provided by vitabox.com are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by vitabox.com for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.

Specifications

Brand Advil
GroupID 14dca8082eb4ecd7d9218ca90f54fca963d3ae2a
Product Line Coated Caplets
Product Type Ibuprofen
Format Coated Caplets
Strength 200 mg
Unit Count 50 Count
Number of Packs 1 Pack
Brand Name Advil
Has Scent N